• 1 month ago

    Adderall scary side effect?? Help!

    Hey guys! So i was on adderall when i was younger just recently prescribed it again and today about 2 1/2 -3 hrs after taking it i started to hve some chest pains and tightness in my chest. But since ive been back on it which is around 5 days i havent had anything like tHt besides today?? Anyone have any experience with this? It really scared me!

Responses

  • 21 days ago

    RE: Adderall scary side effect?? Help!

    If you were going to have an allergic reaction, it should've happened immediately I would think. I'm on adderall, but I have very adverse side effects to some non stimulant I can't remember and Ritalin as an adult and it happened within 20 minutes. Did they start you on a high dosage? I'm not on extended release, because on weekends I don't take the entire amount I need (30mg), and I can control what I take, but I started off on 10mg a day. 5 in the morning and 5 at lunch. Did you talk to your doctor?
  • 21 days ago

    RE: Adderall scary side effect?? Help!

    Also... stimulants can raise anxiety levels. Could talk to your doc about that. I was already taking anxiety meds when I started adderall so I have no issues with it, nor sleep problems, but I think.. give it 5 Days... it's in your blood stream now and maybe anxiety is the reason?
  • 21 days ago

    RE: Adderall scary side effect?? Help!

    Yes I also experienced just think if I exert myself
  • 19 days ago

    RE: Adderall scary side effect?? Help!

    Hi guys! Well just thT one day it happened and once a few days after that when i had not taken it. I do believe it is anxiety not to the point of a panic attack but my chest tightens up but i havent felt it since.